Stability analysis of product θ-methods for Abel integral equations of the second kind

V. L. Bakke, Z. Jackiewicz

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

Stability analysis of product θ-methods for Abel integral equations of the second kind, based on the test equation {Mathematical expression} 0<α<1, is presented. It is known that the solution Y of this equation is bounded if and only if λ>0 and we investigate whether this property is inherited by numerical approximations to Y.

Original languageEnglish (US)
Pages (from-to)127-136
Number of pages10
JournalNumerische Mathematik
Volume48
Issue number2
DOIs
StatePublished - Mar 1 1986
Externally publishedYes

Keywords

  • Subject Classifications: AMS(MOS): 65R20, CR: G1.9

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Stability analysis of product θ-methods for Abel integral equations of the second kind'. Together they form a unique fingerprint.

  • Cite this